MAUDE Adverse Event Report: STRYKER ENDOSCOPY-SAN JOSE ANGLED AGG. PLUS SHAVER BLADE F-SERIES 4.0MM EACH - ORDER MULTIPLES OF 5; BLADE, SAW, GENERAL & PLASTIC SURGERY, SURGICAL

STRYKER ENDOSCOPY-SAN JOSE ANGLED AGG. PLUS SHAVER BLADE F-SERIES 4.0MM EACH - ORDER MULTIPLES OF 5; BLADE, SAW, GENERAL & PLASTIC SURGERY, SURGICAL
Catalog Number 0380544100
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/25/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.The device manufacturer date is not known at this time.However, should it become available it will be provided in future reports.
 
Event or Problem Description
It was reported that the inner cylinder of the shaver was broken.During the elbow arthroscopy, it was apparently broken while shaving the area behind the portal insertion site.The doctor said that he may have used too much force, but he had used it many times before and had never had anything like this happen, so he asked him to have it checked.Customer replaced the device to complete the surgery.Per images received, the tip broke off close to the distal end but appears to have stayed inside the outer blade.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Alleged failure: the inner cylinder of the shaver was broken.The failure(s) identified in the investigation is consistent with the complaint record.The probable root cause of the damage could be attributed to the blade coming into contact with a hard object, resulting in damage to the teeth and contact with the housing edges.Other potential factors include unintended excessive force applied by the user, such as bending or prying, which may cause the arthroscopic shaver blades to bend or break.The product was returned for investigation and the failure mode will be monitored for future reoccurrence.

Brand Name
ANGLED AGG. PLUS SHAVER BLADE F-SERIES 4.0MM EACH - ORDER MULTIPLES OF 5
Common Device Name
BLADE, SAW, GENERAL & PLASTIC SURGERY, SURGICAL
Manufacturer (Section D)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
Manufacturer (Section G)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
Manufacturer Contact
lucas wolski
5900 optical court
san jose, CA 95138
4087542000
MDR Report Key21886775
Report Number0002936485-2025-00372
Device Sequence Number8189944
Product Code GFA
UDI-Device Identifier37613327054997
UDI-Public37613327054997
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number0380544100
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/25/2025
Supplement Date Received by Manufacturer06/26/2025
Initial Report FDA Received Date04/22/2025
Supplement Report FDA Received Date07/22/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown